Hail, Marshall
- When
- April 4, 2:09 PM EST
- Where
- Marshall County, 1.48 mi SSE of Grave Creek
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.850, -80.710
Isolated severe thunerstorms developed ahead of a strong cold front moving across the Upper Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PBZ wrote it up.
Isolated severe thunerstorms developed ahead of a strong cold front moving across the Upper Ohio Valley.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 4, 9:04 AM EST, 5 hours 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 AM EDT MON APR 4 2011
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE GREAT
LAKES TODAY PUSHING WARM, MOIST UNSTABLE AIR INTO THE UPPER OHIO
VALLEY. THIS WILL IGNITE POTENTIALLY SEVERE THUNDERSTORMS DURING
THE LATE AFTERNOON AND EVENING. THE COLD FRONTAL PASSAGE MONDAY
NIGHT WILL BE FOLLOWED BY A SHARP COOL DOWN FOR TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED FORECAST TO BUMP UP THE WINDS BASED ON LATEST OBSERVATIONS
AT THE SURFACE AND FROM MORNING RAOBS. AS A RESULT HOISTED A WIND
ADVISORY FOR THE RIDGES THROUGH TONIGHT. WILL EVALUATE 12Z
GUIDANCE TO SEE IF A WIND ADVISORY IS NEEDED FOR OTHER AREAS
TONIGHT BEHIND THE COLD FRONT.
SWRN PART OF FORECAST AREA REMAINS IN A SLIGHT RISK...WHICH LOOKS
GOOD GIVEN KINEMATIC SETUP. 0-3KM SRH INCREASES TO 700M2 SEC-2 AS
THE COLD FRONT APPROACHES WHILE STORM MOTION OF 50KTS SHOULD BE
COMMON. THERMODYNAMIC PROFILE REMAINS MARGINAL AND WITH A CANOPY
OF CLOUDS ARRIVING FROM THE WEST MAKING MOST OF THE AFTERNOON
OVERCAST.
TEMPERATURES WILL TOP OUT NEAR 70F WITH MID 70S OVER MONROE AND
NOBLE COUNTIES IN ECNTRL OHIO AND NRN WV. MOST WILL SEE STEADY
TEMPERATURES THE BALANCE OF THE DAY. THIS WILL BE THE FIRST TIME
WE ARE ABOVE NORMAL SINCE 23 MARCH HERE IN THE PITTSBURGH AREA. A
RAPID COOL DOWN CAN BE EXPECTED TONIGHT AS THE COLD FRONT PUSHES
EAST OF THE AREA BEFORE MIDNIGHT. LITTLE IN THE WAY OF POST
FRONTAL SHOWER ACTIVITY IS EXPECTED.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
COLD ADVECTION BEHIND THE SYSTEM WILL HOLD TEMPERATURES IN THE
40S TUESDAY. COVERAGE OF ANY POST FRONTAL SHOWERS WILL GRADUALLY
TAPER OFF BY LATE IN THE DAY. A SURFACE RIDGE WILL POKE INTO THE
REGION FROM THE SOUTH AND PROVIDE A BRIEF DRY PERIOD TUESDAY
NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A WEAK SYSTEM TRACKING FROM THE NORTHERN PLAINS INTO THE
GREAT LAKES WILL BRING SCATTERED SHOWERS TO THE NORTHERN HALF OF
THE FORECAST AREA WEDNESDAY. LOW PRESSURE WILL WORK EAST ACROSS
THE REGION WEDNESDAY NIGHT INTO THURSDAY PUSHING A COLD FRONT
SOUTH OF THE MASON DIXON THURSDAY AFTERNOON. THIS WILL BRING A
CHANCE OF SHOWERS ESPECIALLY ACROSS THE NORTHERN TIER. FRONT WILL
BE WAVERING ALONG THE UPPER OHIO VALLEY THROUGH REMAINDER OF THE
EXTENDED AS NUMEROUS SHORTWAVES RIDE EAST ALONG THE FRONT FROM THE
CENTRAL PLAINS TO THE UPPER OHIO VALLEY. THIS WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORMS. WITH TIMING CERTAIN TO BE AN ISSUE
WENT WITH A BROAD BRUSH FOR POPS AND USED HPC PROGS IN GENERAL.
TEMPERED HPC TEMPERATURES A BIT TOWARD NEW 12Z MOS.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
MAINLY DRY/VFR CONDITIONS WILL PREVAIL THROUGH THE MORNING HOURS IN
THE WARM SECTOR OF A SYSTEM MOVING EASTWARD ACROSS THE GREAT LAKES.
THE MAIN CONCERN THROUGH THIS MORNING WILL BE LOW LEVEL WIND SHEAR
AS WINDS 1500-2500 KT ABOVE GROUND LEVEL WILL INCREASE TO
45-50KT...WITH SURFACE WINDS REMAINING 12 KT OR LESS. CIGS WILL
GRADUALLY LOWER TO LOW END VFR BY AFTN...WITH INITIAL PRECIP IN
ADVANCE OF THE COLD FRONT ENTERING EASTERN OHIO AND NORTHWEST PA
BY 20Z...WITH A LINE OF SHOWERS AND EMBEDDED TSTMS ENTERING WESTERN
PA PORTS 22-00Z. WITH TSTM COVERAGE SCATTERED TO NUMEROUS...WILL USE
CB GROUPS FOR NOW WITH THE PREVAILING SHWRS. CIGS WILL LOWER TO MVFR
WITH THE LINE OF PRECIP THIS AFTN/EARLY EVENING. SOUTH SURFACE WINDS
8-12KT THIS MORNING WILL INCREASE TO SOUTHWEST 17-25 KT WITH GUSTS
TO 30-35 KT THIS AFTN.
RAIN SHOWERS...WITH MVFR/LOCAL IFR CONDITIONS WILL PREVAIL THIS
EVENING IN THE WAKE OF THE COLD FRONT...WITH SOME OF THE PRECIP
NORTH OF PIT AND ALONG THE RIDGES MIXING WITH OR CHANGING TO SNOW BY
TUESDAY MORNING. RESIDUAL RAIN/SNOW SHOWERS AND RESTRICTIONS TUESDAY
MORNING WILL DIMINISH BY TUESDAY AFTN...BUT MVFR CIGS WILL LIKELY
PERSIST INTO TUESDAY EVENING IN COLD NW FLOW.
MAINLY ZONAL FLOW WILL PREVAIL FOR MIDWEEK...WITH PERHAPS A WEAK
SYSTEM CLIPPING AREAS MAINLY NORTH OF PIT FOR SCATTERED SHWRS AND
RESTRICTIONS. A MORE POTENT SYSTEM IS PROGGED TO AFFECT THE REGION
FRIDAY WITH MORE WIDESPREAD SHWRS/RESTRICTIONS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT TUESDAY FOR
MDZ001.
OH...NONE.
PA...NONE.
WV...WIND ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT TUESDAY FOR
WVZ023-041.
&&HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PITTSBURGH PA 1054 AM EDT MON APR 4 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-051500- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 1054 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER TORNADO DEVELOPMENT CAN NOT BE RULED OUT. WIND IS ANOTHER CONCERN THROUGH TONIGHT...WIND GUSTS OVER 35 MPH WILL BE COMMON. IF WIND GUSTS BECOME STRONGER A WIND ADVISORY MAYBE NEEDED. RAINFALL AMOUNTS UPWARDS OF AN INCH ARE POSSIBLE THROUGH TONIGHT. AT THIS TIME...RAINFALL IN EXCESS OF TWO INCHES COULD LEAD TO SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ001-WVZ023-041-051500- GARRETT-PRESTON-TUCKER- 1054 AM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. DURING LATE THIS AFTERNOON AND EARLY TONIGHT, THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL. HOWEVER, TORNADO DEVELOPMENT CAN NOT BE RULED OUT. RAINFALL AMOUNTS UPWARDS OF AN INCH ARE POSSIBLE THROUGH TONIGHT. AT THIS TIME...RAINFALL IN EXCESS OF TWO INCHES COULD LEAD TO SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
950 AM EDT MON APR 4 2011
PAZ008-009-041445-
FOREST PA-VENANGO PA-
950 AM EDT MON APR 4 2011
...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS TO MOVE THROUGH THE
FOLLOWING COUNTIES...VENANGO AND FOREST...
AT 947 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 9 MILES WEST OF OIL CREEK STATE
PARK...OR ABOUT 9 MILES NORTH OF SUGARCREEK...MOVING EAST AT 60 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
WIND GUSTS TO 40 MPH OUR ALSO POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
OIL CREEK STATE PARK... TIONESTA...
WEST HICKORY... KELLETTVILLE... BALLTOWN...
LYNCH...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4162 7895 4150 7896 4146 7993 4155 7994
4159 7990 4160 7986 4163 7983 4162 7975
4164 7932SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1002 AM EDT MON APR 4 2011
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021-029-
WVZ001-002-041500-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL
OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FOREST PA-GUERNSEY
OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-MERCER PA-MONROE
OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-
1002 AM EDT MON APR 4 2011
...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MONROE...NOBLE...COLUMBIANA...MUSKINGUM...BELMONT...GUERNSEY...
HARRISON...COSHOCTON...JEFFERSON...TUSCARAWAS...CARROLL...
WASHINGTON...ALLEGHENY...BEAVER...BUTLER...VENANGO...
FOREST...CLARION...MERCER...LAWRENCE...BROOKE AND HANCOCK...
AT 955 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF FREDONIA TO 27 MILES WEST OF EAST FULTONHAM...MOVING EAST AT
60 MPH. THESE STORMS WILL PRODUCE HEAVY DOWNPOURS AND POSSIBLE WIND
GUSTS TO 40 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
WARSAW... SUGARCREEK... STRASBURG...
COOPERDALE... BOLIVAR... SHARON...
HERMITAGE... FARRELL... BALTIC...
HOMEWORTH... FREDONIA...
MAURICE K GODDARD STATE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4023 8218 4046 8184 4045 8167 4057 8167
4065 8153 4065 8124 4072 8123 4073 8109
4091 8108 4090 8053 4129 8053 4147 8024
4147 7897 4103 7960 4105 7967 4117 7969
4095 7970 3970 8138 3982 8217 3991 8224PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1049 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL FRANKLIN 41.39N 79.84W
04/04/2011 E0.88 INCH VENANGO PA PUBLIC
&&
EVENT NUMBER PBZ1100600
NWSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1059 AM EDT MON APR 4 2011
OHZ039>041-049-050-057>059-068-069-PAZ009-013>016-020>023-029-031-
073>075-WVZ001>004-012-041700-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER
PA-CARROLL OH-CLARION PA-COLUMBIANA OH-FAYETTE PA-FOREST PA-GREENE
PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-INDIANA PA-JEFFERSON
PA-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MONROE OH-MUSKINGUM OH-NOBLE
OH-OHIO WV-TUSCARAWAS OH-WASHINGTON PA-WESTMORELAND PA-WESTMORELAND
RIDGES PA-WETZEL WV-
1059 AM EDT MON APR 4 2011
...THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS TO MOVE THROUGH THE
FOLLOWING COUNTIES...
MONROE...NOBLE...COLUMBIANA...MUSKINGUM...BELMONT...GUERNSEY...
HARRISON...JEFFERSON...TUSCARAWAS...CARROLL...FAYETTE...ARMSTRONG ...
WASHINGTON...ALLEGHENY...WESTMORELAND...BEAVER...INDIANA...BUTLER...
GREENE...FOREST...CLARION...LAWRENCE...WETZEL...MARSHALL...OHIO...
BROOKE...HANCOCK AND WESTMORELAND RIDGES...
AT 1053 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE FROM NEAR TIONESTA TO
SOUTH OF ZANESVILLE MOVING SOUTHEAST AT 45 MPH. THESE STORMS MAY
PRODUCE WIND GUSTS TO 40 MPH WITH HAIL UP TO DIME SIZE.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4113 7880 4063 7884 4018 7913 4005 7935
4014 7948 3988 7966 3972 7998 3972 8042
3943 8052 3947 8072 3959 8085 3955 8104
3963 8147 3958 8158 3975 8165 3981 8213
4151 7896 4136 7909 4138 7896 4123 7870SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT MON APR 4 2011
OHZ039>041-048>050-057>059-068-069-WVZ003-004-012-041845-
BELMONT OH-CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HARRISON
OH-JEFFERSON OH-MARSHALL WV-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO
WV-TUSCARAWAS OH-WETZEL WV-
141 PM EDT MON APR 4 2011
...THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL TO MOVE THROUGH THE
FOLLOWING COUNTIES...
MONROE...NOBLE...COLUMBIANA...MUSKINGUM...BELMONT...GUERNSEY...
HARRISON...COSHOCTON...JEFFERSON...TUSCARAWAS...CARROLL...WETZEL...
MARSHALL AND OHIO...
AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8
MILES WEST OF BALTIC TO 4 MILES SOUTHEAST OF RURALDALE...MOVING EAST
AT 50 MPH. THESE STORMS MAY PRODUCE HAIL UP TO DIME SIZE.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
RURALDALE... NORWICH... HIGH HILL...
FERNCLIFF... COSHOCTON... CONESVILLE...
CHANDLERSVILLE... BRIDGEVILLE...
BLUE ROCK STATE PARK... ADAMSVILLE...
OTSEGO... WEST LAFAYETTE...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4045 8167 4059 8167 4066 8143 4065 8124
4071 8124 4073 8109 4076 8109 4086 8071
3954 8071 3960 8094 3957 8100 3960 8141
3963 8146 3961 8147 3962 8159 3965 8159
3967 8165 3975 8165 3976 8189 4045 8192SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
255 PM EDT MON APR 4 2011
PAZ014>016-020>023-029-031-073>076-WVZ002>004-022-023-042000-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BROOKE WV-BUTLER PA-CLARION
PA-FAYETTE PA-FAYETTE RIDGES PA-GREENE PA-INDIANA PA-JEFFERSON
PA-MARSHALL WV-MONONGALIA WV-OHIO WV-PRESTON WV-WASHINGTON
PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
255 PM EDT MON APR 4 2011
...THUNDERSTORMS WITH HEAVY RAIN AND HAIL TO MOVE THROUGH THE
FOLLOWING COUNTIES...
FAYETTE...ARMSTRONG...WASHINGTON...ALLEGHENY...WESTMORELAND...
BEAVER...INDIANA...BUTLER...JEFFERSON...GREENE...CLARION...
PRESTON... MONONGALIA...MARSHALL...OHIO...BROOKE...WESTMORELAND
RIDGES AND FAYETTE RIDGES...
AT 246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES
SOUTH OF EMLENTON TO VALLEY GROVE...MOVING SOUTHEAST AT 45 MPH.
THESE STORMS MAY PRODUCE WIND GUSTS TO 40 MPH AND HAIL UP TO DIME
SIZE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
VALLEY GROVE... TRIADELPHIA... WEXFORD...
SEWICKLEY... MOON... MARS...
IMPERIAL... HOOKER... FRANKLIN PARK...
BUTLER... AVELLA... CHICORA...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4063 7884 3960 7975 4003 8069 4123 7965
4084 7880The Pittsburgh radar (KPBZ), 87 km away, was scanning. The volume nearest the first event began at 19:09 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2011Every state in 2011This day in weather historyWarnings in West Virginia, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295595.